# SDR JJBA20190703004

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,490 hours, 21,967 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX646162
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 39,380 hours, 28,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD 2 LOW QTY ON EICAS. R&R HYD PUMP. OPS CHECK SAT. LEAK CHECK GOOD.
